Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Boils with puss on various parts of body, diagnosed as MRSA. What can i do?

Hi, just to give a bit of background. I was having so many boils with Puss on various parts of my body. It was diagnosed as MRSA and I was given right treatment. I had a major boil on my thigh which was operated and puss drained. Then Dressing was applied to cover wound on thigh. I kept changing dressing for a few days and wound on thigh was recovering fine. But just yesterday when I opened my dressing on thigh to change it, I found some small red boils around it and a small blister with serum in it. I am pretty sure this happened becasue of dressing and don t think this has anything to do with my infection of MRSA. So the question is, can I apply something to take down these small allergic boils and a blister? I was prescribed Elocon (0.1% w/w) to apply on infected skin and also have Nuforce-GM from one of my previous treatments. Can I use one of these to apply on those small boils and blister which appeared because of dressing? Thanks.
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Infectious Diseases Specialist 's  Response
welcome to HCM
Gone through your problem.
The small red boils may be of inflammatory origin. The blister can also be due to increased intracompartmental pressure. It would have been better if you could attach a photograph of the lesion for accurate inspection.
Visit your consultant and get a culture of the wound done to exclude the persistence of MRSA.
Elocon is a steroid ointment and Nuforce GM, a steroid, antifungal & antibiotic combination. i don't think if they have any role at this point of time.
Hope I have provided the information you needed.
Wish you a speedy recovery.
Thanks a lot.
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor